Share:


Multiple solutions for a fractional Laplacian system involving critical Sobolev-Hardy exponents and homogeneous term

    Jinguo Zhang Affiliation
    ; Tsing-San Hsu Affiliation

Abstract

In this paper, we deal with a class of fractional Laplacian system with critical Sobolev-Hardy exponents and sign-changing weight functions in a bounded domain. By exploiting the Nehari manifold and variational methods, some new existence and multiplicity results are obtain.

Keyword : fractional Laplacian system, Nehari manifold, critical Sobolev-Hardy exponent, homogeneous term

How to Cite
Zhang, J., & Hsu, T.-, S. (2020). Multiple solutions for a fractional Laplacian system involving critical Sobolev-Hardy exponents and homogeneous term. Mathematical Modelling and Analysis, 25(1), 1-20. https://doi.org/10.3846/mma.2020.7704
Published in Issue
Jan 13, 2020
Abstract Views
63
PDF Downloads
27
Creative Commons License

This work is licensed under a Creative Commons Attribution 4.0 International License.

References

G.M. Bisci, G. Molica, V.D. Radulescu and R. Servadei. Variational methods for nonlocal fractional problems. Vol. 162. Cambridge University Press, 2016.

X. Cabre and Y. Sire. Nonlinear equations for fractional Laplacians, I: regularity, maximum principles, and Hamiltonian estimates. Ann Inst H Poincaré Anal Non Linéaire, 31:23–53, 2014. https://doi.org/10.1016/j.anihpc.2013.02.001

L. Cai, J. Liang and J. Zhang. Properties of solutions for a coupled fractional nonlinear system. J. Nonlinear and Convex Anal., 19:323–344, 2018.

D.C. de M. Filho and M.A.S. Souto. Systems of p-Laplacian equations involving homogenous nonlinearities with critical Sobolev exponent degrees. Comm. Part. Diff. Equ., 24:1537–1553, 1999. https://doi.org/10.1080/03605309908821473

P. Drabek and S.I. Pohozaev. Positive solutions for the p-Laplacian: application of the fibering method. Proc. Roy. Soc. Edinburh Sect. A, 127:703–727, 1997. https://doi.org/10.1017/S0308210500023787

N. Ghoussoub, F. Robert, S. Shakerian and M. Zhao. Mass and asymptotics associated to fractional Hardy-Schro¨dinger operators in critical regimes. Comm. Part. Diff. Equ., 43(6):859–892, 2018. https://doi.org/10.1080/03605302.2018.1476528

N. Ghoussoub and S. Shakerian. Borderline variational problems involving fractional Laplacians and critical singularities. Adv. Nonl. Studies, 15:527–555, 2015. https://doi.org/10.1515/ans-2015-0302

J. Giacomoni, T. Mukherjee and K. Sreenadh. Doubly nonlocal system with Hardy-Littlewood-Sobolev critical nonlinearity. J. Math. Anal. Appl., 467:638– 672, 2018. https://doi.org/10.1016/j.jmaa.2018.07.035

S. Goyal and K. Sreenadh. Existence and multiplicity of solutions for p-fractional Laplace equation with sign-changing nonlinearities. Adv. Nonl. Anal., 4(1):37– 58, 2015. https://doi.org/10.1515/anona-2014-0017

S. Goyal and K. Sreenadh. Nehari manifold for non-local elliptic operator with concave-convex nonlinearities and sign-changing weight functions. Proceedings of Indian Academy of Sci., 125(6):545–558, 2015. https://doi.org/10.1007/s12044015-0244-5

T.-S. Hsu. Multiple positive solutions for a quasilinear elliptic problem involving critical Sobolev-Hardy exponents and concave-convex nonlinearities. Nonlinear Anal., 74:3934–3944, 2011. https://doi.org/10.1016/j.na.2011.02.036

T.-S. Hsu and H.-L. Lin. Multiple positive solutions for singular elliptic equations with weighted Hardy terms and critical Sobolev-Hardy exponents. Proc. Roy. Soc. Edinburgh Sect. A., 140:617–633, 2010. https://doi.org/10.1017/S0308210509000729

T.-S. Hsu and H.-L. Lin. Multiplicity of positive solutions for semilinear elliptic systems with critical Sobolev-Hardy and Concave exponents. Acta. Math. Sci., 31(B):791–804, 2011. https://doi.org/10.1016/S0252-9602(11)60276-2

T.-S. Hsu, H.-L. Lin and C.-C Hu. Multiple positive solutions of quasilinear elliptic equations in RN. J. Math. Anal. Appl., 388:500–512, 2012.

T. Mukherjee and K. Sreenadh. On doubly nonlocal p-fractional coupled elliptic system. Topological Meth. Nonl. Anal., 51(2):609–636, 2018. https://doi.org/10.12775/TMNA.2018.018

E. Di Nezza, G. Palatucci and E. Valdinoci. Hitchhikers guide to the fractional Sobolev spaces. Bull Sci. Math., 136:521–573, 2012. https://doi.org/10.1016/j.bulsci.2011.12.004

X. Ros-Oton and J. Serra. The Pohozaev identity for the fractional Laplacian. Arch. Rational Mech. Anal., 213:587–628, 2014. https://doi.org/10.1007/s00205-014-0740-2

S. Shakerian. Multiple positive solutions for nonlocal elliptic problems involving the Hardy potential and concave-convex nonlinearities. Cornell University, 2017. Available from Internet: https://arxiv.org/abs/1708.01369

L. Silvestre. Regularity of the obstacle problem for a fractional power of the Laplace operator. Com. Pure Appl. Math., 60:67–112, 2007. https://doi.org/10.1002/cpa.20153

J. Zhang and T.-S. Hsu. Nonlocal elliptic systems involving critical SobolevHardy exponents and concave-convex nonlinearities. Taiwanese J. Math., 2019. https://doi.org/10.11650/tjm/190109

J. Zhang and X. Liu. Three solutions for a fractional elliptic problems with critical and supercritical growth. Acta Math. Sci., 36B(6):1–13, 2016. https://doi.org/10.1016/S0252-9602(16)30108-4

J. Zhang, X. Liu and H. Jiao. Multiplicity of positive solutions for a fractional Laplacian equations involving critical nonlinearity. Topological Meth. Nonl. Anal., 53(1):151–182, 2019. https://doi.org/10.12775/TMNA.2018.043